# SDR R61A201910161177

- Difficulty date: October 16, 2019
- Submitted: November 1, 2019
- Operation: Air carrier
- Aircraft: N657RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000115
- Aircraft time: 39,616 hours, 24,521 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 17016304401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND LITE CORROSION ON 2 EA FLANGES AS MARKED ON PANEL 195ER. REMOVED AND REPLACED 2EACH FLANGES ON PANEL 195ER REF EMB SRM 51-40-08. A/C REMAINS IN CHECK.
